# SDR CALA2015043000341

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 85,232 hours, 18,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: D40488
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT EMER EXIT LIGHTS FROM 31 BACK WERE ILLUMINATED WITH ALL FLT DOOR & FLT ATT SWITCHES OFF.  FOUND FOLLOWING CONNECTOR NEEDS REPLACED DUE TO CORROSION D-40388 P, D-40162 P & D40488 P, REPLACED.  CONNECTORS & ACP OPERATIONS CHECKED IAW A MM 33-51-00-715-003 & AWM 33-51-07.  OPERATIONS CHECKED GOOD.
